MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that while testing the device vasoview 6 pro, before going into the patient, the entire "c" ring assembly became detached from the harvesting cannula.They attempted to re-insert the "c" ring assembly back into the harvesting cannula with no success.A new device was opened to complete the case.There were no known patient harm/effects.No procedural delay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw#(b)(4).The device was returned to the factory for evaluation on 12/04/2024.An investigation was conducted on 01/22/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact bipolar blades or the intact cutter blade.The c-ring was observed to be intact, however, the c-ring body was observed to be detached from the device.There were no other visual defects observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "break" was confirmed.A manufacturing engineering evaluation was conducted.The complaint was confirmed for the failure mode "break".The device showed signs of heavy clinical use.Upon further observation, it was noted that the c-ring wire (cv000000338) had completely detached from the c-ring molded nozzle (rm2047671 ).There was no visible damage to the c-ring molded nozzle (rm2047671).There was no visible damage to the c-ring wire (cv000000338).Based on the returned condition of the device as well as the manufacturing engineer evaluation results, the reported failure "break" was confirmed.The lot # 3000397982 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20931815
Report Number2242352-2024-0001363
Device Sequence Number5107973
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000397982(17)260603
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000397982
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPCAB PROCEDURE.
Patient SexUnknown